# SDR CALA2013121993807

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,177 hours, 18,953 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGCIU 1 FAULT ON PUSH.  REPLACED CONNECTOR TO PROX SWITCH 27GA.  ACCOMPLISHED SATISFACTORY LGCIU 1 CFDS BITE TES, CHECKED OK & NO FAULTS.
